Facebook Pixel
EmpowHER Guest
Q: 

Pregnancy or Plan B symptoms

By Anonymous October 29, 2016 - 9:36am
 
Rate This

It has been 2 weeks after I took plan b and I am experiencing the majority of pregnancy symptoms as well as a absence in my period. Has this occurred to anyone else?

Add a Comment1 Comments

HERWriter Blogger

Hi Anon,
Thanks for reaching out to EmpowHER with your health question!

Plan B is an emergency contraception that can be used to reduce chances of pregnancy if taken 72 hours after intercourse. When taken correctly, it works very effectively.

It's important to note that there are some side effects similar to what you are experiencing when you take Plan B. Common side effects and symptoms include:
- a lighter, heavier, earlier or later period (In other words, a period abnormal to your usual cycle.).
- Nausea
- Cramps
- Headache
- Dizziness
- Tiredness
- Breast tenderness

If your period is more than a week late, I recommend taking a pregnancy test just to be sure. That is really the only way to know if you are pregnant or not. But some women have reported have a much later period after taking Plan B, which could be what's happening with you too.

I hope this was helpful! Please let us know if you have any other questions.

Best,
Erin

October 29, 2016 - 9:34am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags:

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!